MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer received questionable thyroid results for one patient from a cobas 6000 e 601 module.The serial number was requested but was not provided.The patient has dwarfism and had been injected with recombinant human growth hormone beginning in (b)(6) 2017.An interference was suspected as the results portray hyperthyroidism however the patient had no thyroid symptoms and appeared normal.The results of the patient's thyroid function tests were normal on (b)(6) 2018.However, with sample from (b)(6) 2018, the elecsys ft3 iii and elecsys ft4 ii assay concentrations were both increased.The samples were tested with the beckman, siemens, and abbott methods and the results were discrepant for ft3, ft4, elecsys tsh assay, and roche diagnostics cobas elecsys anti-tpo.This medwatch is for the anti-tpo assay.Refer to the medwatches with the following patient identifiers for the other assays involved: (b)(6).No erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
A sample was requested for investigation but cannot be provided.The investigation was unable to find a definitive root cause.

Brand Name
ROCHE DIAGNOSTICS COBAS ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7800833
Report Number1823260-2018-02793
Device Sequence Number2726030
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368590190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR